# SDR C77A2019112600004

- Difficulty date: November 26, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 31,502 hours, 19,578 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE B6 BASIC CHECK AT EAMS, CORROSION WAS FOUND ON THE UPPER FLANGE AS WELL AS THE SEAT TRACK END OF THE CENTER FUSELAGE III AFT CABIN FLOOR STRUCTURE RH IB SEAT TRACK (P/N 170-86082-003) AT FR84. THE DAMAGE TO THE SEAT TRACK END IS NOT REPAIRABLE PER THE SRM, SO EAMS REQUESTED AND RECEIVED ETD2019-170-155456, WHICH PROVIDES DATA ALLOWING THE MATERIAL REDUCTION AFTER THE DAMAGE WAS BLENDED OUT. THE DAMAGE TO THE UPPER FLANGE CAN BE REPAIRED BY SRM PART II 53-23-10 REPAIR 04 BY REMOVING THE DAMAGE AND INSTALLING A REPAIR DOUBLER. BECAUSE THE FLOOR TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION. SUPPLEMENTAL FOLLOW-ON INSPECTIONS OF THIS NEW REPAIR ARE NOT REQUIRED PER ETD2019-170-155456 OR SRM PART II 53-23-10 REPAIR 04.  EO E175-53MR-471 IS BEING ACCOMPLISHED UNDER WO 2791917
